# SDR IPXA10563301

- Difficulty date: October 1, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, LT HORIZ STAB CORROSION ON UPPER T/E BEAM COMMON TO NUTPLATE ATTACHMENT FASTENERS FOR THE ELEVATOR SEAL.  REPAIR IAW ATS ER 10-04960.
